# SDR 2010FA0001018

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: General aviation
- Aircraft: N570KR
- Make and model: Raven S57A
- Aircraft serial: S57A3169
- Aircraft time: 354 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Knob
- Condition: Broken
- Location: Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BS7R) ON 7 JULY, 2010, ANNUAL INSPECTION, AVIONICS PACKAGE FOUND TO HAVE A BROKEN ALTIMETER SET KNOB & OUT OF CALIBRATION.  UNIT RETURNED TO MFG AUTHORIZED INSTRUMENT REPAIR STATION; DEFECTS CORRECTED & INSTRUMENT  RETURNED TO SERVICE UNDER WO W1006101.  UPON REINSTALLATION, FOUND THE ENVELOPE TEMPERATURE GAGE WOULD NOT FIELD CALIBRATE AND VERTICAL SPEED INDICATOR WOULD NOT STABILIZE. INSTRUMENT RETURNED TO REPAIR STATION ON OR ABOUT 23 AUGUST, 2010 FOR SUPPLEMENTAL CORRECTIVE ACTION.  EQUIPMENT AGAIN RETURNED TO SERVICE ON 3 SEPTEMBER, 2010 UNDER WORK ORDER W1008101 & REINSTALLED IN THE ACFT A SECOND TIME. UNIT FOUND TO HAVE IDENTICAL DEFECTS AS PRIOR TO CORRECTIVE ACTION.  WHEN NOTIFIED, REPRESENTATIVE OF REPAIR SATATION BECAME INTRACTABLE AND REFUSES TO ADDRESS THE RECURRING DEFECTS IN REPAIR PRACTICES.
